# SDR DLM11010522

- Difficulty date: March 30, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 42,013 hours, 4,936 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4059050912
- Condition: Failed
- Location: Fwd E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE LAV SMOKE AND CREW REST SMOKE DETECTORS TRIPPED.  ELECTRICAL SMELL NOTED IN COCKPIT FWD AND MID CABINS.  SMOKE ALSO NOTED IN CREW REST AREA. T/S FOUND FMC 2 INOP.  FOUND EVIDENCE OF ELECTRICAL SMOKE ON TOP OF UNIT.  REMOVED AND REPLACED UNIT RTS PASSED RAN ALL  GALLEY EQUIP AND IFE NO SMOKE/SMELL NOTED CHECKED GOOD.
